Alert archive / Florida / Flood Watches in 2015
Flood Watch 4, NWS Miami, FL
NWS Miami, FL issued this flood watch at Dec 3, 2015, 6:25 PM EST for Broward County, Miami-Dade County, Florida. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2015, 6:25 PM EST (23:25 UTC)
- Expired
- Dec 4, 2015, 6:08 PM EST
- In force
- 24 hr
- Issued by
- NWS Miami, FL
- Flood severity
- None
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 31 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
711 WGUS62 KMFL 032325 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 625 PM EST THU DEC 3 2015 FLZ071>074-172>174-040730- /O.NEW.KMFL.FA.A.0004.151203T2325Z-151205T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 625 PM EST THU DEC 3 2015 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS...COASTAL BROWARD...COASTAL MIAMI DADE...FAR SOUTH MIAMI DADE...INLAND BROWARD...INLAND MIAMI DADE...METRO BROWARD AND METRO MIAMI DADE. * THROUGH SATURDAY MORNING * DEEP TROPICAL MOISTURE ALONG A SLOW MOVING COLD FRONT ACROSS CENTRAL AND SOUTH FLORIDA, WILL PRODUCE HEAVY RAINFALL TONIGHT INTO SATURDAY MORNING. ONE TO TWO INCHES OF RAIN HAS ALREADY ACCUMULATED WITH PREVIOUS SHOWERS AND THUNDERSTORMS TODAY, AND AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE THIS EVENING, WITH A LINE OF HEAVY SHOWERS AND THUNDERSTORMS MOVING NORTH NORTHEAST FROM THE FLORIDA STRAITS. THE FLOOD WATCH MAY NEED TO BE EXPANDED FARTHER NORTH AND WEST AS ADDITIONAL HEAVY RAIN IS POSSIBLE ACROSS THE REST OF SOUTH FLORIDA OVERNIGHT AND TOMORROW. * HEAVY RAIN MAY CREATE SIGNIFICANT FLOODING OF STREETS...URBAN AREAS...AND LOW LYING FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
3 follow-up statements
093 WGUS62 KMFL 040135 FFAMFL FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 835 PM EST THU DEC 3 2015 FLZ071>074-172>174-041200- /O.CON.KMFL.FA.A.0004.000000T0000Z-151205T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 835 PM EST THU DEC 3 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... COASTAL BROWARD...COASTAL MIAMI DADE...FAR SOUTH MIAMI DADE... INLAND BROWARD...INLAND MIAMI DADE...METRO BROWARD AND METRO MIAMI DADE. * THROUGH SATURDAY MORNING * DEEP TROPICAL MOISTURE INTERACTING WITH A SLOW MOVING COLD FRONT ACROSS CENTRAL AND SOUTH FLORIDA, WILL PRODUCE HEAVY RAINFALL TONIGHT THROUGH SATURDAY MORNING. ONE TO FOUR INCHES OF RAIN HAS ALREADY FALLEN OVER THE PAST 24 HOURS. SOME LOCATIONS COULD RECEIVE AN ADDITIONAL TWO TO THREE INCHES OF RAIN THROUGH TOMORROW NIGHT. THE FLOOD WATCH MAY NEED TO BE EXPANDED FARTHER NORTH AND WEST AS HEAVY RAIN MAY DEVELOP ACROSS THE REST OF SOUTH FLORIDA OVERNIGHT AND TOMORROW. * HEAVY RAIN MAY CREATE SIGNIFICANT FLOODING OF STREETS...URBAN AREAS...AND LOW LYING FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
175 WGUS62 KMFL 040808 FFAMFL FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 308 AM EST FRI DEC 4 2015 FLZ071>074-172>174-050000- /O.CON.KMFL.FA.A.0004.000000T0000Z-151205T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 308 AM EST FRI DEC 4 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... BROWARD AND MIAMI-DADE COUNTIES. * THROUGH SATURDAY MORNING * DEEP TROPICAL MOISTURE INTERACTING WITH A SLOW MOVING COLD FRONT ACROSS SOUTH FLORIDA, WILL PRODUCE RAIN ACROSS THE AREA TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE. * HEAVY RAIN MAY CREATE SIGNIFICANT FLOODING OF STREETS...URBAN AREAS...AND LOW LYING FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ GREGORIA
278 WGUS62 KMFL 042308 FFAMFL FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 608 PM EST FRI DEC 4 2015 FLZ071>074-172>174-050015- /O.CAN.KMFL.FA.A.0004.000000T0000Z-151205T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 608 PM EST FRI DEC 4 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA HAS BEEN CANCELLED. SCATTERED TO NUMEROUS SHOWERS WILL REMAIN IN THE FORECAST FOR THE REST OF TONIGHT, HOWEVER THE THREAT FOR EXCESSIVE RAINFALL LEADING TO WIDESPREAD FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Dec 3, 3:32 PM EST, 2 hours 53 minutes earlier.
Area forecast discussion, Dec 3, 3:32 PM EST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 332 PM EST THU DEC 3 2015 .DISCUSSION... STEADY STREAM OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS FROM CUBA INTO THE KEYS, HAVE HAD A DIFFICULT TIME HOLDING TOGETHER INTO THE PENINSULA THIS AFTERNOON. DESPITE THIS NEAR TERM MODELS, ESPECIALLY THE HRRR CONTINUE TO FORECAST THESE CLUSTERS EVENTUALLY ENTERING SOUTH FLORIDA LATE THIS AFTERNOON. THE HRRR HAS BEEN FAR TOO AGGRESSIVE THIS AFTERNOON, SO SKEPTICAL OF THIS ARRIVAL TIME. ABUNDANT CLOUDS HAVE ALSO PREVENTED ANY DEVELOPMENT DUE TO DAYTIME HEATING SO FAR. UNDER THIS REGIME, TYPICALLY OFFSHORE HVY SHOWERS AND THUNDERSTORMS HAVE MUCH BETTER SUCCESS CROSSING LAND DURING THE EVENING AND OVERNIGHT HOURS. HOWEVER, STILL CAN'T RULE OUT DEVELOPMENT DURING THE DAYTIME HOURS WITH THE EAST COAST SEABREEZE POTENTIALLY LEADING TO ENOUGH SURFACE CONVERGENCE/LIFT FOR WET WEATHER ALONG THE EAST COAST METRO. THIS SEEMS TO BE OCCURRING IN BROWARD/FLL/FXE ATTM AND PARTS OF INTERIOR MIAMI-DADE. OVERALL, SOME CHANGES IN THE MODELS. STRONGER WINDS FORECASTED BY THE MODELS TO AFFECT ALL OF THE EAST COAST AND ATLANTIC WATERS, NOW ONLY MAKE IT TO PALM BEACH COUNTY. THIS MAY INDICATE THAT THE WEAKENING COLD FRONT MAY NOT MAKE IT AS FAR SOUTH AS PREVIOUSLY THOUGHT. SURFACE HIGH PRESSURE IS CENTERED A LITTLE FURTHER NORTH THROUGH THE MIDDLE ATLANTIC WHICH LEADS TO LESS OF A PRESSURE GRADIENT ALONG EXTREME SOUTH FL. THUS THERE IS A DEVELOPING TREND TOWARDS THE HEAVIEST RAINFALL OCCURRING OVER THE NORTHERN HALF OF THE FORECAST AREA, AS HEAVIEST QPF FROM THE GFS/ECMWF HAS SHIFTED NORTH. REGARDLESSS, CAN'T PUT MUCH STOCK IN RUN TO RUN VARIANCES, SO THE HEAVY RAIN THREAT CONTINUES FOR ALL OF SOUTH FLORIDA. FOR TONIGHT AND THE FIRST HALF OF FRIDAY, ADDITIONAL FORCING PROVIDED BY A FEW MIDLEVEL DISTURBANCES AND MORE FAVORABLE ORIENTATION OF THE UPPER JET, MAY BE THE EXTRA BOOST NEEDED TO SPARK DEVELOPMENT. WIND FIELD REMAINS FAVORABLE FOR TRAINING AND BACKBUILDING, ALSO LLVL HELICITY IS FAVORABLE FOR STRONGER STORMS. WITH THE LACK OF ACTIVITY THUS FAR THIS PM, WILL HOLD OFF ON A FLOOD WATCH AND CONTINUE TO ASSESS LATER THIS PM. WITH THE SLOWER PROGRESSION OF THE FRONT, THE GFS DOES INDICATE SOME HEAVIER RAIN REMAINING ACROSS THE SOUTHERN CWA INTO SATURDAY MORNING, WHEREAS THE ECMWF HAS BACKED OFF. BOTH MODELS INDICATE A MIDLEVEL DISTURBANCE CROSSING THE FL STRAITS AND KEYS, CLIPPING EXTREME SE FL AROUND 6Z SAT. TOUGH TO ASCERTAIN HOW MUCH QPF FROM BOTH MODELS ARE BEING INFLUENCED BY CONVECTIVE FEEDBACK. STRONGER MIDLEVEL SW FLOW DOES SEEM TO END FRIDAY EVENING, WHICH WOULD SEEM TO CUTOFF THE TRANSPORT OF ANOMALOUS MOISTURE ACROSS THE REGION, ALTHOUGH PWATS WILL STILL BE ELEVATED. BY SATURDAY PM WINDS BECOME EASTERLY THROUGH H85 AND ONSHORE FLOW WILL BE RESPONSIBLE FOR SHOWERS ALONG THE EAST COAST. A SIMILAR SETUP IS EXPECTED ON SUNDAY. DIFFUSE BOUNDARY WAVERS OVER SOUTH FL THROUGH MONDAY. INTO MIDWEEK, A STRONGER COLD FRONT MOVING THROUGH THE SOUTHEAST CONUS MAY FINALLY SHOVE THE WEAK BOUNDARY SOUTH USHERING IN DRIER AIR WITH DEWPOINTS FALLING INTO THE MIDDLE 50S ACROSS THE INTERIOR/LAKE REGION. HOWEVER, THE GFS IS FASTER WITH THIS PROGRESSION WHEREAS THE ECMWF LAGS, WITH A WETTER FORECAST FOR WEDNESDAY. THE GFS IS ALSO MUCH COOLER BEHIND THIS FRONT THAN THE ECMWF && .MARINE... NUMEROUS SHOWERS AND SOME STRONGER THUNDERSTORMS EXPECTED AS A WEAK COLD FRONT STALLS INTO SATURDAY AM. LATEST GUIDANCE INDICATES THAT SMALL CRAFT ADV LEVEL WINDS MAY ONLY MAKE TO THE ATLANTIC WATERS OFF PALM BEACH COUNTY. WIND SPEEDS MAY STAY AROUND 10 KTS FARTHER SOUTH. WAVE HEIGHTS ALONG THE GULF STREAM THOUGH ARE STILL EXPECTED TO BE 7 FT AND ABOVE, HIGHEST OFFSHORE PALM BEACH COUNTY. A WEAK TO MODERATE SWELL WILL ROLL DOWN THE EAST COAST SAT AND SAT NIGHT. WAVES SUBSIDE SUNDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 70 78 74 80 / 90 90 60 70 FORT LAUDERDALE 69 78 69 79 / 90 80 70 70 MIAMI 71 80 71 81 / 80 80 70 70 NAPLES 67 77 68 82 / 100 80 40 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...21/KM LONG TERM....21/KM
Hazardous weather outlook, Dec 3, 10:14 AM EST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1014 AM EST THU DEC 3 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 040315- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1014 AM EST THU DEC 3 2015 ...MODERATE RISK FOR RIP CURRENTS ATLANTIC BEACHES... ...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF SOUTH FLORIDA AND THE ADJACENT GULF AND ATLANTIC WATERS. THE PRIMARY THREAT IS CLOUD TO GROUND LIGHTNING, BUT THERE COULD BE SOME GUSTY WINDS ALSO. WIND: WINDS MAY GUST TO 45 MPH WITH THE HEAVIEST SHOWERS AND ISOLATED THUNDERSTORMS. FLOOD: VERY HEAVY RAINFALL MAY LEAD TO FLOODING OF URBAN AREAS TODAY AND TONIGHT. WATERSPOUTS: THERE IS A RISK OF WATERSPOUTS WITH SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE COASTAL WATERS THROUGHOUT THE DAY. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ON THE ATLANTIC SHORES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY HEAVY RAINFALL MAY LEAD TO FLOODING IN URBAN AREAS, ESPECIALLY ALONG THE EAST COAST, FRIDAY. A FLOOD WATCH MAY BECOME NECESSARY. HAZARDOUS SEAS DUE TO WIND AND WAVES ARE EXPECTED SATURDAY AND A SMALL CRAFT ADVISORY WILL LIKELY BE WARRANTED FOR PORTIONS OF SOUTH FLORIDA WATERS. DANGEROUS RIP CURRENTS ARE EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK ON ATLANTIC BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
In the hours before
Special weather statement, Dec 3, 4:53 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
453 PM EST THU DEC 3 2015
FLZ072-074-173-032300-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
METRO BROWARD COUNTY FL-
453 PM EST THU DEC 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
FOR SOUTHERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 600
PM EST...
* AT 453 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD OVER HIALEAH...
MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...PEMBROKE PINES...MIRAMAR...MIAMI BEACH...
SURFSIDE...MIAMI GARDENS...HALLANDALE...NORTH MIAMI...NORTH MIAMI
BEACH...AVENTURA...MIAMI LAKES...HIALEAH GARDENS...SUNNY ISLES
BEACH...OPA-LOCKA...WEST PARK...MIAMI SPRINGS...MIAMI SHORES...
NORTH BAY VILLAGE AND EL PORTAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2590 8012 2585 8012 2585 8018 2582 8018
2578 8027 2585 8036 2601 8028 2597 8014
2594 8014 2594 8012 2593 8012 2593 8013
2590 8013 2591 8014 2589 8013
TIME...MOT...LOC 2153Z 222DEG 10KT 2586 8028
60Special weather statement, Dec 3, 5:33 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
533 PM EST THU DEC 3 2015
FLZ072-074-172-173-032315-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
533 PM EST THU DEC 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
AND FREQUENT TO EXCESSIVE LIGHTNING FOR SOUTHEASTERN BROWARD AND
NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 615 PM EST...
* AT 533 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD OVER NORTH
MIAMI BEACH...OR NEAR HALLANDALE...MOVING NORTHEAST AT 10 MPH.
* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING IS OCCURRING WITH
THIS STORM. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
HOLLYWOOD...MIRAMAR...MIAMI BEACH...SURFSIDE...HALLANDALE...MIAMI
GARDENS...NORTH MIAMI...NORTH MIAMI BEACH...AVENTURA...DANIA
BEACH...SUNNY ISLES BEACH...WEST PARK...MIAMI SHORES...RAVENSWOOD
ESTATES...GOLDEN GLADES...FORT LAUDERDALE - HOLLYWOOD INTERNATIONAL
AIRPORT...OJUS...ESTATES OF FORT LAUDERDALE...PORT EVERGLADES AND
SUN LIFE STADIUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2590 8012 2587 8012 2587 8014 2588 8014
2589 8015 2586 8017 2586 8020 2595 8023
2603 8021 2610 8012 2608 8011 2592 8012
2593 8012 2593 8013 2591 8013 2590 8011
TIME...MOT...LOC 2233Z 246DEG 8KT 2594 8016
60The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 10:16 PM EST | Special Weather Statement | MFL | Miami-Dade | 59 min |
| Dec 3, 12:06 AM EST | Special Marine Warning | MFL | 24 min | |
| Dec 3, 12:10 AM EST | Special Marine Warning | MFL | 65 min | |
| Dec 3, 2:09 AM EST | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Dec 3, 4:42 PM EST | Special Marine Warning | MFL | 63 min | |
| Dec 3, 4:53 PM EST | Special Weather Statement | MFL | Miami-Dade | 67 min |
| Dec 3, 5:33 PM EST | Special Weather Statement | MFL | Broward | 42 min |
| Dec 3, 6:11 PM EST | Special Marine Warning | MFL | 64 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.